# SDR 2001F00674

- Difficulty date: October 22, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LG WALKING BEAM PIN AND BUSHING NEEDS REWORK AND R/R.  REPAIRED RIGHT WING OUTBOARD LANDING GEAR WALKING BEAM PIN AND BUSHING PER BOEING TLX NR MIB-MIA-01-00091H.  AIRCRAFT RETURNED TO SERVICE.  (M)
